Journal of Applied Mathematics and Physics

Journal of Applied Mathematics and Physics

ISSN Print: 2327-4352
ISSN Online: 2327-4379
www.scirp.org/journal/jamp
E-mail: jamp@scirp.org
"On the Kinematics for the Closed Planar Homothetic Inverse Motions in Complex Plane"
written by Onder Sener, Ayhan Tutar,
published by Journal of Applied Mathematics and Physics, Vol.5 No.5, 2017
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
No relevant information.
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top